Max Planck Society - eDoc Server

Primitive root biases for prime pairs I : existence and non-totality of biases
Authors: Garcia, Stephan Ramon; Luca, Florian; Schaaff, Timothy
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 185
Start Page: 93
End Page: 120
Document Type: Article
ID: 734245.0

p-adic quotient sets
Authors: Garcia, Stephan Ramon; Hong, Yu Xuan; Luca, Florian; Pinsker, Elena; Sanna, Carlo; Schechter, Evan; Starr, Adam
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Acta Arithmetica
Volume: 179
Issue / Number: 2
Start Page: 163
End Page: 184
Document Type: Article
ID: 733856.0